MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1140
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a few years ago.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50, serial number: (b)(6), batch/lot number: 5025745, model/catalog description: linear st lead kit 50 cm, unique identifier (udi)#: (b)(4), model number/catalog number: sc-2218-50, serial number: (b)(6), batch/lot number: 21542458, model/catalog description: linear st lead kit 50 cm, unique identifier (udi)#: (b)(4), model number/catalog number: sc-4318, serial number: na, batch/lot number: 23131025, model/catalog description: clik x anchor sterile kit, unique identifier (udi)#: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced overstimulation from the spinal cord stimulator (scs) device.The patient underwent an scs system explant procedure.No further information could be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a few years ago.Block d6b: explant date: few years ago.Additional suspect medical device components involved in the event: model number/catalog number: sc-2218-50, serial number: (b)(6), batch/lot number: 5025745, model/catalog description: linear st lead kit 50 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-50, serial number: (b)(6), batch/lot number: 21542458, model/catalog description: linear st lead kit 50 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318, batch/lot number: 23131025, model/catalog description: clik x anchor sterile kit, unique identifier (udi) #: (b)(4).Investigation results: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the devices, however response was not received.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.

Brand Name
Precision Novi?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key24845889
Report Number3006630150-2026-02239
Device Sequence Number17558672
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)210309(10)201443
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/09/2021
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number201443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured03/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale